Loops in Canonical RNA Pseudoknot Structures

Nebel M, M. Reidys C, R. Wang R (2011)
Journal of Computational Biology 18(12): 1793--1806.

Zeitschriftenaufsatz | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Nebel, MarkusUniBi; M. Reidys, Christian; R. Wang, Rita
Erscheinungsjahr
2011
Zeitschriftentitel
Journal of Computational Biology
Band
18
Ausgabe
12
Seite(n)
1793--1806
ISSN
1066-5277
Page URI
https://pub.uni-bielefeld.de/record/2910020

Zitieren

Nebel M, M. Reidys C, R. Wang R. Loops in Canonical RNA Pseudoknot Structures. Journal of Computational Biology. 2011;18(12):1793--1806.
Nebel, M., M. Reidys, C., & R. Wang, R. (2011). Loops in Canonical RNA Pseudoknot Structures. Journal of Computational Biology, 18(12), 1793--1806. doi:10.1089/cmb.2010.0022
Nebel, M., M. Reidys, C., and R. Wang, R. (2011). Loops in Canonical RNA Pseudoknot Structures. Journal of Computational Biology 18, 1793--1806.
Nebel, M., M. Reidys, C., & R. Wang, R., 2011. Loops in Canonical RNA Pseudoknot Structures. Journal of Computational Biology, 18(12), p 1793--1806.
M. Nebel, C. M. Reidys, and R. R. Wang, “Loops in Canonical RNA Pseudoknot Structures”, Journal of Computational Biology, vol. 18, 2011, pp. 1793--1806.
Nebel, M., M. Reidys, C., R. Wang, R.: Loops in Canonical RNA Pseudoknot Structures. Journal of Computational Biology. 18, 1793--1806 (2011).
Nebel, Markus, M. Reidys, Christian, and R. Wang, Rita. “Loops in Canonical RNA Pseudoknot Structures”. Journal of Computational Biology 18.12 (2011): 1793--1806.

2 Zitationen in Europe PMC

Daten bereitgestellt von Europe PubMed Central.

Asymptotic number of hairpins of saturated RNA secondary structures.
Clote P, Kranakis E, Krizanc D., Bull Math Biol 75(12), 2013
PMID: 24142625

13 References

Daten bereitgestellt von Europe PubMed Central.


AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0
Random K-noncrossing RNA structures.
Chen WY, Han HS, Reidys CM., Proc. Natl. Acad. Sci. U.S.A. 106(52), 2009
PMID: 20018731

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0
Combinatorics of RNA structures with pseudoknots.
Jin EY, Qin J, Reidys CM., Bull. Math. Biol. 70(1), 2007
PMID: 17896159

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0
Shapes of RNA pseudoknot structures.
Reidys CM, Wang RR., J. Comput. Biol. 17(11), 2010
PMID: 20868269

AUTHOR UNKNOWN, 0

AUTHOR UNKNOWN, 0

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

PMID: 21417777
PubMed | Europe PMC

Suchen in

Google Scholar